Inequalities Of R. Rado Type For Weighted Means

D. S. Mitrinović

Publications de l'Institut Mathématique (1966)

  • Volume: 6(20), Issue: 26, page 105-106
  • ISSN: 0350-1302

How to cite


D. S. Mitrinović. "Inequalities Of R. Rado Type For Weighted Means." Publications de l'Institut Mathématique 6(20).26 (1966): 105-106. <>.

author = {D. S. Mitrinović},
journal = {Publications de l'Institut Mathématique},
keywords = {Analysis},
language = {eng},
number = {26},
pages = {105-106},
publisher = {Matematički institut SANU},
title = {Inequalities Of R. Rado Type For Weighted Means},
url = {},
volume = {6(20)},
year = {1966},

AU - D. S. Mitrinović
TI - Inequalities Of R. Rado Type For Weighted Means
JO - Publications de l'Institut Mathématique
PY - 1966
PB - Matematički institut SANU
VL - 6(20)
IS - 26
SP - 105
EP - 106
LA - eng
KW - Analysis
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.